MAUDE Adverse Event Report: HOLLISTER INCROPORATED INVIEW MEC STANDARD 41 MM XL; INVIEW SHEATH STANDARD 41MM XL

HOLLISTER INCROPORATED INVIEW MEC STANDARD 41 MM XL; INVIEW SHEATH STANDARD 41MM XL
Catalog Number 97241
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Post market complaint data reviewed and no adverse trend was observed.The root cause of the report of the product not sticking is not known.This sku is not sold in the united states but a similar sku, 97541 - inview standard it sold here.Udi information - the di information is known but the pi information cannot be provided since the exact lot number is not known.
 
Event or Problem Description
It was reported that for the last 6 weeks the end user's wife said the hollister inview male external catheter felt like different material.It was reported that they were not flat but were fluted and were not sticking at all.It was further reported that caused leakage of urine which burned the skin.Additionally, it was reported that they sought medical help, that the nurse prescribed steroid cream and will continue to monitor the end user regularly.

Brand Name
INVIEW MEC STANDARD 41 MM XL
Common Device Name
INVIEW SHEATH STANDARD 41MM XL
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
BD / BARD, INC
av gral roberto fierro
32685 cd
juarez, chihuahua
MX  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 
MDR Report Key21292367
Report Number1480288-2025-00002
Device Sequence Number7871548
Product Code NNX
UDI-Device Identifier00610075975419
UDI-Public00610075975419
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number97241
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale